Nurofen Meltlets Compressed Tablets Pack of 12 Self-Dissolving Tabs
(Liquid error (sections/product-template line 176): divided by 0% off)
Imported from UK
Packing Size: 12 Tabs
- Dissolves quickly on the tongue
- Contains 200mg ibuprofen
- Effective headache and migraine relief
Nurofen Meltlets 200mg dissolve quickly on the tongue and can be taken without the need for water. Ibuprofen is the active ingredient and belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling, and high temperature.
The product is suitable for pain relief in various problems such as headaches, pain relief, period pain, cold & flu symptoms, aches, inflammation, headaches, and dental pain.
4 - 5 Working Days
Return & Exchange Policy
14 Days Return or Exchange Policy.
Panadol Cold&Flu Vapor Release 10Sachets
Panadol Period Pain 500mg/65mg Tablets - 14 Tablets
Panadol Extra With Optizorb, 72 Tablets
Panadol Extra Advance 500 mg/65 mg 14 Tablets UK
Panadol Paracetamol Diphenhydramine Tablets 500mg/ 25mg NightPain 20s